# SDR AMTA200600364

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMP FLOOR SUPPORT FROM STA 847 TO STA 927, RBL 20.  REMOVED CORROSION FROM AFT CARGO COMP FLOOR SUPPORT STA 847 TO STA 927, RBL 20.  ORIG THICKNESS .050 WITH MAX MATERIAL LOSS OF .004.  BLENDOUTS WITHIN LIMITS IAW SRM, DETAIL A-A.  TREATED AND PRIMED AREA IAW SRM.  (K)
